ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Параметрикс и распространение волнового фронта решения задачи Коши для одного модельного уравнения

Александрян, Г. Р. (1984) Параметрикс и распространение волнового фронта решения задачи Коши для одного модельного уравнения. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 19 (3). pp. 219-232. ISSN 00002-3043

[img]
Preview
PDF
Download (1723Kb) | Preview
    Item Type: Article
    Additional Information: Մի մոդելային հավասարման Կոշու խնդրի պարամետրիքսը և լուծման ալիքային ճակատը։ Parametrix and propagation of the wave front to a Cauchy problem for a model hyperbolic equation.
    Uncontrolled Keywords: Ալեքսանդրյան Գ. Ռ., Alexandrian G. R.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Dec 2012 14:59
    Last Modified: 23 Jan 2013 13:33
    URI: http://mathematics.asj-oa.am/id/eprint/1429

    Actions (login required)

    View Item